1 doctor weighed in:

Lightheaded from propranolol & lopressor (metoprolol tartrate). Taking only propranolol for Wolff Parkinson white syndrome. Doc said I still must take it. What should I do?

1 doctor weighed in
Dr. Irv Loh
Internal Medicine - Cardiology

In brief: Need assessment

The class of med you're taking are beta-blockers which may be very useful for WPW.
But your symptoms need to be sorted out since the adverse effects of these drugs can cause your symptoms, either by excessively lowering your BP and/or heart rate. Alternate doses or beta-blockers, or even a different class of anti-arrhythmic agent may be considered. An electro-physiologic study may be useful too

In brief: Need assessment

The class of med you're taking are beta-blockers which may be very useful for WPW.
But your symptoms need to be sorted out since the adverse effects of these drugs can cause your symptoms, either by excessively lowering your BP and/or heart rate. Alternate doses or beta-blockers, or even a different class of anti-arrhythmic agent may be considered. An electro-physiologic study may be useful too
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
40 years in practice
2M people helped
Continue
111,000 doctors available